Q&A: Why do I get heartburn after swallowing pills?

Question by averial22: Why do I get heartburn after swallowing pills?
I take a large multivitamin every morning. As of late, I’ve been getting heartburn (or what feels like it) almost immediately after taking the vitamin. Why? It is usually before I eat or drink anything in the morning.

Best answer:

Answer by Backhoe
eat something before u take it. I have the same problem if i don’t eat first.

 

heartburn no more

 

Know better? Leave your own answer in the comments!

Incoming search terms:

  • can swallowing pills cause heartburn

Not found what you want ?

 

Comments

  1. Tomb Raider says:

    Make sure to have like a piece of toast and drink a ton of water with it,heart burn is better when you drink the water,it dilutes the stomachs acid that causes it.

  2. ~GЯACE~ says:

    that use to happen with me too taking my vitamin, I started taking it with a large meal (lunch or dinner). That helps a lot. Light breakfast or empty stomach will give you heartburn.

Speak Your Mind

*


*

Before you post, please prove you are sentient.

What is that thing with fingers at the end of your arm (one word)?


SEO Powered By SEOPressor